# SDR NACA20090013

- Difficulty date: March 10, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 321DL
- Aircraft time: 61,849 hours, 46,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723U54
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT BS 492 STR 22R RIGHT BELOW 40.  REPLACED CRACKED FRAME AT BS 492 WITH P/N 65-20723-29 IAW DRAWING NR 65-20723, REV D AND 737-20 SRM 51-30-02.
